A1 Journal article (refereed)
L2-variation of Lévy driven BSDEs with non-smooth terminal conditions (2016)


Geiss, C., & Steinicke, A. (2016). L2-variation of Lévy driven BSDEs with non-smooth terminal conditions. Bernoulli, 22(2), 995-1025. https://doi.org/10.3150/14-BEJ684


JYU authors or editors


Publication details

All authors or editorsGeiss, Christel; Steinicke, Alexander

Journal or seriesBernoulli

ISSN1350-7265

eISSN1573-9759

Publication year2016

Volume22

Issue number2

Pages range995-1025

PublisherInternational Statistical Institute; Bernoulli Society for Mathematical Statistics and Probability

Place of PublicationThe Hague

Publication countryNetherlands

Publication languageEnglish

DOIhttps://doi.org/10.3150/14-BEJ684

Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/48269


Free keywordsbackward stochastic differential equations; Chaos expansion; L 2 -regularity; Lévy processes; Malliavin calculus


Contributing organizations

Other organizations:


Ministry reportingYes

Reporting Year2016

JUFO rating2


Last updated on 2024-08-01 at 19:39